Advertisement

Periodica Mathematica Hungarica

, Volume 79, Issue 2, pp 236–254 | Cite as

On approximation by some Bernstein–Kantorovich exponential-type polynomials

  • Ali AralEmail author
  • Diana Otrocol
  • Ioan Raşa
Article
  • 96 Downloads

Abstract

Since the introduction of Bernstein operators, many authors defined and/or studied Bernstein type operators and their generalizations, among them are Morigi and Neamtu (Adv Comput Math 12:133–149, 2000). They proposed an analog of classical Bernstein operator and proved some convergence results for continuous functions. Herein, we introduce their integral extensions in Kantorovich sense by replacing the usual differential and integral operators with their more general analogues. By means of these operators, we are able to reconstruct the functions which are not necessarily continuous. It is shown that the operators form an approximation process in both \(C\left[ 0,1\right] \) and \(L_{p,\mu }\left[ 0,1\right] \), which is an exponentially weighted space. Also, quantitative results are stated in terms of appropriate moduli of smoothness and K-functionals. Furthermore, a quantitative Voronovskaya type result is presented.

Keywords

Bernstein–Kantorovich operator Uniform convergence Modulus of continuity 

Notes

Acknowledgements

We are grateful to the referee for very helpful comments and suggestions.

References

  1. 1.
    T. Acar, A. Aral, S.A. Mohiuddine, Approximation by bivariate(p; q)-Bernstein-Kantorovich operators. Iran. J. Sci. Technol. Trans. A Sci. 42(2), 655–662 (2018) MathSciNetCrossRefGoogle Scholar
  2. 2.
    F. Altomare, M. Campiti, Korovkin-type Approximation Theory and Its Applications (Walter de Gruyter, Berlin, 1994)CrossRefGoogle Scholar
  3. 3.
    F. Altomare, V. Leonessa, On a sequence of positive linear operators associated with a continuous selection of Borel measures. Mediterr. J. Math. 3, 363–382 (2006)MathSciNetCrossRefGoogle Scholar
  4. 4.
    F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Raşa, A generalization of Kantorovich operators for convex compact subsets. Banach J. Math. Anal. 11(3), 591–614 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Raşa, Elliptic differential operators and positive semigroups associated with generalized Kantorovich operators. J. Math. Anal. Appl. 458(1), 153–173 (2018)MathSciNetCrossRefGoogle Scholar
  6. 6.
    A. Aral, V. Gupta, R.P. Agarwal, Applications of q-Calculus in Operator Theory (Springer, New York, 2013)CrossRefGoogle Scholar
  7. 7.
    A. Aral, D. Cárdenas-Morales, P. Garrancho, Bernstein-type operators that reproduce exponential functions. J. Math. Inequal. (Accepted)Google Scholar
  8. 8.
    R.A. Devore, “Degree of approximation,” in ApproximationTheory II (Academic Press, New York, 1976), pp. 117–161Google Scholar
  9. 9.
    Z. Ditzian, X. Zhou, Kantorovich–Bernstein polynomials. Constr. Approx. 6, 421–435 (1990)MathSciNetCrossRefGoogle Scholar
  10. 10.
    H. Gonska, P. Piţul, I. Raşa, On Peano’s form of the Taylor remainder, Voronovskaja’s theorem and the commutator of positive linear operators, in Proceedings of the International Conference on Numerical Analysis and Approximation Theory (Cluj Napoca, Romania), July 5–8, pp. 55–80 (2006)Google Scholar
  11. 11.
    K.G. Ivanov, Approximation by Bernstein polynomials in \(L_p\) metric. Constructive Function Theory ’84, Sofia, pp. 421–429 (1984)Google Scholar
  12. 12.
    L.V. Kantorovich, Sur certains d’eveloppements suivant les polynmes de la forme de S. Bernstein, I, II. C. R. Acad. URSS, pp. 563–568 and 595–600 (1930)Google Scholar
  13. 13.
    G.G. Lorentz, Approximation of Functions (Chelsea Publ. Co., New York, 1986)zbMATHGoogle Scholar
  14. 14.
    S. Morigi, M. Neamtu, Some results for a class of generalized polynomials. Adv. Comput. Math. 12, 133–149 (2000)MathSciNetCrossRefGoogle Scholar
  15. 15.
    J. Peetre, A theory of interpolation of normed spaces, Lecture Notes, Brasilia, 1963 (Notas de Matematica, 39 (1968)Google Scholar
  16. 16.
    R. Păltănea, A note on Bernstein–Kantorovich operators. Bull. Univ. Transilvania of Braşov, Series III 6(55)(2), 27–32 (2013)zbMATHGoogle Scholar
  17. 17.
    P.C. Sikkema, Der Wert einiger Konstanten in der Theorie der Approximation mit Bernstein-Polynomen. Numer. Math. 3, 107–116 (1961)MathSciNetCrossRefGoogle Scholar
  18. 18.
    E.M. Stein, Singular Integrals (Princeton, New Jersey, 1970)zbMATHGoogle Scholar
  19. 19.
    A. Zygmund, Trigonometric Series I, II (Cambridge University Press, Cambridge, 1959)zbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Sciences and ArtsKırıkkale UniversityKırıkkaleTurkey
  2. 2.Department of Mathematics, Faculty of Automation and Computer ScienceTechnical University of Cluj-NapocaCluj-NapocaRomania
  3. 3.Tiberiu Popoviciu Institute of Numerical AnalysisRomanian AcademyCluj-NapocaRomania

Personalised recommendations